SUPER AND STRONG γH-COMPACTNESS IN HEREDITARY m-SPACES
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Let $(X, m$, $\h)$ be a hereditary $m$-space and $\gamma : m \rightarrow P(X)$ be an operation on $m$. A subset $A$ of $X$ is said to be $\gamma\h$-compact relative to $X$ \cite{Al-No} if for every cover $\{ U_\alpha : \alpha \in \Delta \}$ of $A$ by $m$-open sets of $X$, there exists a finite subset $\Delta_0$ of $\Delta$ such that $A \setminus \cup\{ \gamma(U_\alpha) : \alpha \in \Delta_0 \} \in \h$. In this paper, we define and investigate two kinds of strong forms of $\gamma\h$-compact relative to $X$.
Abstract
Let $(X, m$, $\h)$ be a hereditary $m$-space and $\gamma : m \rightarrow P(X)$ be an operation on $m$. A subset $A$ of $X$ is said to be $\gamma\h$-compact relative to $X$ \cite{Al-No} if for every cover $\{ U_\alpha : \alpha \in \Delta \}$ of $A$ by $m$-open sets of $X$, there exists a finite subset $\Delta_0$ of $\Delta$ such that $A \setminus \cup\{ \gamma(U_\alpha) : \alpha \in \Delta_0 \} \in \h$. In this paper, we define and investigate two kinds of strong forms of $\gamma\h$-compact relative to $X$.
참고문헌 (14)
- A. Al-Omari, "On extremally disconnected spaces via mstructures", Commun. Korean Math. Soc, 34(1), pp.351~359 (2019)[DOI]
- A. Al-Omari, "On θ-modifications of generalized topologies via hereditary classes", Commun. Korean Math. Soc, 31(4), pp.857~868 (2016)[DOI]
- A. Al-Omari, "Properties of γH-compact spaces with hereditary classes", Atti Accad. Peloritana Pericolanti Cl. Sci. Fis. Mat. Natur, 98(2), pp.11~ (2020)[DOI]
- A. Al-Omari, "Properties of θ-H-compact sets in hereditary m-spaces", Acta Comment. Univ. Tartu. Math, 26(2), pp.193~206 (2022)[DOI]
- ´A. Cs´asz´ar, "Modification of generalized topologies via hereditary classes", Acta Math. Hungar, 115(1–2), pp.29~35 (2007)[DOI]
- T. R. Hamlett, "Compactness with respect to an ideal", Boll. Un. Mat. Ital. B, (7) 4(4), pp.849~861 (1990)
- D. Jankovi´c, "New topologies from old via ideals", Amer. Math. Monthly, 97(4), pp.295~310 (1990)[DOI]
- K. Kuratowski, "Topology. Vol. I" (1966), Academic Press
- H. Maki, "On generalizing semi-open sets and preopen sets", Pure Appl. Math. Sci, 49(1-2), pp.17~29 (1999)
- R. L. Newcomb, "Topologies which are compact modulo an ideal", Ph. D, pp.1967
- T. Noiri, "A unified theory for generalizations of compact spaces", Ann. Univ. Sci. Budapest. E¨otv¨os Sect. Math, 54, pp.79~96 (2011)
- V. Popa, "On M-continuous functions", An. Univ. “Dunarea de Jos” Galati, Ser. Mat. Fiz. Mec. Teor, 43(23), pp.31~41 (2000)
- D. V. Ranˇcin, "Compactness modulo an ideal", Soviet Math. Dokl, 13, pp.193~197 (1972)
- R. Vaidyanathaswamy, "The localisation theory in set-topology", Proc. Indian Acad. Sci., Sect. A, 20, pp.51~61 (1944)
